COVID : I had my covid jab last month n Had the... - Pain Concern

Pain Concern

32,056 members10,352 posts

COVID

SID123 profile image

I had my covid jab last month n

Had the side effects. Awful body aches and naseua and lot more. Went soon after.

Yesterday I woke up after an awful night with a pain soo similar to that. Lasted all day and the night after too. Pain from shoulders to feet. It feels so similar to that pain. Anybody know where I’m coming from? And it can’t b related to my jab after soo many weeks. No temperature but loss of appetite.

11 Replies

Sorry to hear about that. Which vaccine did you get?

SID123 profile image
SID123 in reply to Madlegs1

It was the Oxford

Madlegs1 profile image
Madlegs1 in reply to SID123

Yes-- that one does seem to have an effect on some unfortunate people.One way to look at it ,is that hopefully it would be worse to get long term Covid.?🤔

Have you gone back to your GP? Or tried paracetamol ( if your liver is good).

Good luck.

SID123 profile image
SID123 in reply to Madlegs1

Yes I rang gp and expecting a call back any time soon. But the symptoms aren’t as bad as the pain I had with my covid but very similar. Temperature is fine. My fingers and head included. I feel like I’ve lost my appetite alittle

Bevvy profile image
Bevvy in reply to SID123

Hope you get some joy from gp. I know you were initially unwell but then recovered quickly. I would be surprised if this was now due to vaccination.Could be anything- virus/infection? Suggest you take some paracetamol which could help.

SID123 profile image
SID123 in reply to Bevvy

Useless gp. Said it could be the flu or even covid. So go for a test 😞. She said allot people after their first jab get

Bevvy profile image
Bevvy in reply to SID123

To be fair as I said could be anything.... good to double check not Covid. But like said previously could be any virus or infection etc. See how you go over next few days. Be kind to yourself and rest. Drink lots and suggest you take painkillers.

Konagirl60 profile image
Konagirl60 in reply to SID123

Try smelling essential oil. Frankincense oil will stimulate your sense of smell.

Hi there , I had similar side effects from the Oxford vaccine . Have to say even after six weeks my general health is not good or like it was. I get symptoms like a cold at night when I am tired and my COPD cough is worse but that could be normal deterrioration of my illness, who knows. I hope you improve. My main concern is that if its the vaccine how will we react to the second jab? Do keep in touch with your outcome and take care.

CDPO16 profile image
CDPO16 in reply to katieoxo60

I have found myself to be in a similar situation to you, Katie. I'm just over a month post first vaccine now. My COPD seems worse but I too wonder if that is just a deterioration in the condition.

It was said by a scientist this week that data is showing that side effects from the AstraZeneca vaccine are on the whole not as severe after the second dose but the opposite is the case after the second dose of the Pfizer vaccine.

katieoxo60 profile image
katieoxo60 in reply to CDPO16

Interesting report from scientist, guess it is still much a matter of how individuals react. The numbers for serious reaction seems to be about the same for each vaccine. On the plus side I have had flu jabs in the past with most being no reaction, but on a couple of occasions I had a reaction, one actually putting me in bed. So fingers crossed the second COVID19 vaccine will be fine. Best to remain optimistic I think.

You may also like...